Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 76, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Jul 2, 2013, 11:44 AM CDT for Gallatin County, Wayne County, White County, Illinois. It took effect at Jul 2, 2013, 7:00 PM CDT. It was in force for 14 days.
The area
The counties it named.
The facts
- Issued
- Jul 2, 2013, 11:44 AM CDT (16:44 UTC)
- In effect from
- Jul 2, 2013, 7:00 PM CDT
- Expired
- Jul 16, 2013, 5:07 PM CDT
- In force
- 14 days
- Issued by
- NWS Paducah, KY
- Flood severity
- Minor
Counties Gallatin County, IL, Wayne County, IL, White County, IL
The radar
The Evansville,IN radar (KVWX), 52 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River at Carmi (CARI2). The gauge peaked at 33.63 ft at Jul 8, 2013, 4:00 AM CDT.
- Action stage
- 24 ft
- Minor stage
- 27 ft
- Moderate stage
- 32 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03381495, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Jul 1, 6:18 PM CDT, 17 hours 26 minutes earlier.
Area forecast discussion, Jul 1, 6:18 PM CDT, 17 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 618 PM CDT MON JUL 1 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 327 PM CDT MON JUL 1 2013 RAIN CHANCES WILL CONTINUE TO RUN HIGH AS LONG AS THE UPPER LOW IS IN OUR VICINITY...AND IT DOES LOOK TO BE THROUGH THE SHORT TERM PORTION OF THE FORECAST OR MOST OF IT. THE LOW RETROGRADES NORTHWESTWARD FROM THE HEART OF OUR FA TO CENTRAL MO OVER THE NEXT 48-72 HOURS. POPS WILL BE HIGHEST IN THE PEAK HEATING PTN OF THE DAY AS IT HAS BEEN THE PAST COUPLE OF DAYS...AS DESTABILIZATION SHOWERS/STORMS TAP HIGH PW'S. DUALPOL RAINFALL RATES MAY BE INTENSE AT TIMES WHICH COULD RESULT IN LOCALIZED FLOODING IN HEAVIER SHOWER/STORM AREAS...ESP WHERE THE REPEAT. THIS WILL BE MOST LIKELY THIS PM AND TMRW PM. BY WED...WE ARE MORE WARM SECTORED AND WOULD EXPECT A SLIGHT DECREASE IN POPS AS WE ESCAPE BEING DIRECTLY UNDERNEATH THE LOW ITSELF AND THE PROFILE WARMS A LITTLE ALOFT. TEMPS WILL RUN SIMILAR TO GOING TEMPS WITH NOT MUCH SWING GIVEN THE CLOUDS/PCPN...WILL MAKE ONLY MINOR MASSAGES. .LONG TERM...(THURSDAY THROUGH MONDAY) ISSUED AT 327 PM CDT MON JUL 1 2013 AT THE BEGINNING OF THE LONG TERM PERIOD...UPPER LEVEL RIDGES OF HIGH PRESSURE ARE FORECAST TO BE LOCATED OVER THE SOUTHWEST US AND JUST OFF THE MID ATLANTIC SEABOARD WITH AN UPPER TROUGH IN BETWEEN. WITH TIME THE UPPER RIDGE OFF THE EAST COAST BUILDS WESTWARD AND THIS COMBINED WITH SOUTHERLY FLOW AROUND A SURFACE HIGH CENTERED OVER THE SOUTHEAST US WILL BRING INCREASING AMOUNTS OF DEEP MOISTURE AS WELL AS INCREASING SHOWER AND THUNDERSTORM CHANCES FROM THE EAST TOWARD THE WEST. THROUGH SATURDAY LONG RANGE MODELS ARE IN DECENT AGREEMENT. SATURDAY NIGHT INTO SUNDAY THE GFS BREAKS DOWN THE RIDGE OVER THE REGION AND BRINGS A CHUNK OF ENERGY/SHORT WAVE ACROSS OUR CWA WHILE THE ECMWF KEEPS THE RIDGE IN PLACE. EITHER WAY WITH PLENTY OF MOISTURE AND INSTABILITY WE SHOULD STILL HAVE SHOWER AND THUNDERSTORM DEVELOPMENT...BUT THE AMOUNT OF COVERAGE WILL DEPEND ON UPPER SUPPORT OR THE LACK THEREOF. BEYOND SUNDAY NIGHT THE GFS BREAKS DOWN THE RIDGE COMPLETELY AND KEEPS THE AREA IN NEAR ZONAL FLOW THROUGH THE END OF THE PERIOD THUS YIELDING DAILY PRECIP CHANCES WHILE THE ECMWF AND CANADIAN CONTINUE TO BUILD THE UPPER RIDGE WESTWARD WHICH WOULD EVENTUALLY PUSH PRECIP CHANCES TO OUR NORTH AND WEST. KINDA HARD TO BELIEVE THE UPPER RIDGE IS GOING TO BREAK DOWN THAT MUCH SO KEPT RATHER SMALL POPS JUST IN CASE. BELOW NORMAL TEMPERATURES WILL PREVAIL THROUGH MOST OF THE PERIOD WITH READINGS NOT EXPECTED TO GET BACK TO NORMAL UNTIL THE VERY END OF THE PERIOD. && .AVIATION... ISSUED AT 616 PM CDT MON JUL 1 2013 WILL CONTINUE WITH GENERALLY MVFR CIGS THROUGH THE FORECAST. SOME BREAKS ARE EXPECTED AT TIMES. DURING THE DAYBREAK HOURS...PERSISTENCE SUGGESTS CIGS MAY BRIEFLY FALL TO AT OR BELOW 1K/FT. WILL CARRY VCSH FOR THIS EVENING GIVEN RADAR TRENDS...AND SCATTERED WEAK CONVECTION FORECAST TO CONTINUE ABOUT THE NEARLY STATIONARY UPPER LOW SITUATED OVER THE AREA. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. &&
Hazardous weather outlook, Jul 1, 3:39 PM CDT, 20 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 339 PM CDT MON JUL 1 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-022045- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 339 PM CDT MON JUL 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING. SEVERE WEATHER IS NOT EXPECTED....BUT LOCALIZED HEAVY RAINFALL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TUESDAY INTO TUESDAY EVENING...ESPECIALLY DURING THE AFTERNOON HOURS. SEVERE WEATHER IS NOT EXPECTED....BUT LOCALIZED HEAVY RAINFALL IS AGAIN POSSIBLE. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED. SMALL CHANCES OF THUNDERSTORMS ARE FORECAST IN THE EAST ON INDEPENDENCE DAY. THE CHANCES WILL OVERSPREAD THE AREA FRIDAY AND INCREASE OVER THE WEEKEND. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT LOCALLY HEAVY RAINFALL WILL BE A CONCERN...ESPECIALLY OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JP
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 9:20 PM CDT | Areal Flood Warning | PAH | Edwards, Wabash, Wayne | 8 hr |
| Jul 2, 8:30 AM CDT | Areal Flood Advisory | PAH | Jefferson | 2 hr |
| Jul 2, 12:25 PM CDT | Areal Flood Advisory | PAH | Jefferson, Wayne | 2 hr |
| Jul 2, 2:41 PM CDT | Areal Flood Advisory | PAH | Franklin, Jefferson, Perry, Wayne | 3 hr |
| Jul 2, 5:30 PM CDT | Areal Flood Advisory | PAH | Edwards, Jefferson, Wabash, Wayne | 12 hr |
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.